# SDR CALA2013112093134

- Difficulty date: November 17, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 88,495 hours, 13,992 cycles
- Engine: Pwa PW4060
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106216301
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG NO START ON IGNITION 2, NORMAL START IN BOTH.  REPLACED RT ENG 2 IGNITION EXCITER BOX.  ENG WAS RUN IAW JRH, OPERATIONS CHECKED NORMAL.
